RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Assanova, Anar Turmaganbetkyzy

Total publications: 51 (51)
in MathSciNet: 8 (8)
in zbMATH: 4 (4)
in Web of Science: 8 (8)
in Scopus: 7 (7)
Cited articles: 11
Citations in Math-Net.Ru: 55
Citations in Web of Science: 22
Citations in Scopus: 11

Number of views:
This page:935
Abstract pages:1903
Full texts:675
References:316
Professor
Doctor of physico-mathematical sciences (2006)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 17.08.1967
Phone: +7 (727) 2726170
Fax: +7 (727) 2727093
Keywords: almost periodic solutions; nonlinear parabolic equations; hyperbolic systems; nonlocal boundary value problems; integro-differential equations.
UDC: 517.925.52, 517.956.4, 517.956.3, 517.968.7, 517.95, 519.633.6
MSC: 35B15, 35KXX, 35LXX, 45K05, 35L20

Subject:

The theorems of the existence and uniqueness of almost periodic solutions of the half-space boundary value problems for the semilinear parabolic equations. It is investigated the nonlocal boundary value problems for the systems hyperbolic equations by the method parametrisation and it is established uniquely solvability considering problem. It is obtained the sufficients conditions of existence and uniqueness of the bounded of a strip solution for the hyperbolic systems by the parametrisations method.

Biography

Graduated from Faculty of Mathematics of Kazakh State University in 1989 (department of differential equations). Ph.D. thesis was defended in 1994. Doctor of Sciences thesis was defended in 2006. A list of my works contains more then 300 titles.

In 1995 I was awarded the prize named academician K. P. Persidskii of the National Academy Sciences Republic of Kazakhstan for a series of papers on the almost periodic solutions of the half-space boundary value problems for the semilinear parabolic equations.

   
Main publications:
  1. A. T. Asanova, “Periodic Solutions in the Plane of Systems of Second-Order Hyperbolic Equations”, Math. Notes, 101:1 (2017), 39–47  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
  2. A. T. Assanova, “Solvability of a nonlocal problem for a hyperbolic equation with integral conditions”, Electronic Journal of Differential Equations, 2017:170 (2017), 1-12  mathscinet  zmath  isi  scopus
  3. A. T. Assanova, “On the solvability of nonlocal boundary value problem for the systems of impulsive hyperbolic equations with mixed derivatives”, Discontinuity, Nonlinearity and Complexity, 5:2 (2016), 153-165  crossref  mathscinet  scopus
  4. A. T. Asanova, “On solvability of nonlinear boundary value problems with integral condition for the system of hyperbolic equations”, Electronic Journal of Qualitative Theory of Differential Equations, 2015:63 (2015), 1-13  crossref  mathscinet  zmath  isi  scopus
  5. A. T. Asanova, D. S. Dzhumabaev, “Well-posedness of nonlocal boundary value problems with integral condition for the system of hyperbolic equations”, Journal of Mathematical Analysis and Applications, 402:1 (2013), 167-178  crossref  mathscinet  zmath  isi  scopus

http://www.mathnet.ru/eng/person17563
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/615494
http://orcid.org/0000-0001-8697-8920
http://www.researcherid.com/rid/N-6177-2017
http://www.scopus.com/authid/detail.url?authorId=6603216470

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2020
1. A. T. Assanova, N. B. Iskakova, N. T. Orumbayeva, “On the well‐posedness of periodic problems for the system of hyperbolic equations with finite time delay”, Mathematical Methods in the Applied Sciences, 43:2 (2020), 881-902 , First published: 30 October 2019 https://onlinelibrary.wiley.com/doi/10.1002/mma.5970  crossref  mathscinet  zmath  isi  scopus

   2019
2. A. T. Assanova, “On the solvability of nonlocal problem for the system of Sobolev-type differential equations with integral condition”, Georgian Mathematical Journal, 02.19.2019, 10 (Published online)  crossref  mathscinet  zmath  isi  scopus
3. A. T. Assanova, “Solution of initial-boundary value problem for a system of partial differential equations of the third order”, Russian Math. (Iz. VUZ), 63:4 (2019), 12-22  mathnet  crossref  crossref  isi  scopus
4. A. T. Assanova, A. A. Boichuk, Z. S. Tokmurzin, “On the initial-boundary value problem for system of the partial differential equations of fourth order”, News of the National Academy of Sciences of the Republic of Kazakhstan - Series Physico-Mathematical, 1:323 (2019), 14-21  crossref  isi
5. Anar Assanova, “An integral-boundary value problem for a partial differential equation of second order”, Turkish Journal of Mathematics, 43:4 (2019), 1967-1978 (Available online: 30.05.2019)  crossref  mathscinet  zmath  isi  scopus
6. A. T. Assanova, E. A. Bakirova, Zh. M. Kadirbayeva, “Numerical implementation of solving a boundary value problem for a system of loaded differential equations with parameter”, News of the National Academy of Sciences of the Republic of Kazakhstan - Series Physico-Mathematical, 3:325 (2019), 77-84  crossref  isi
7. A. T. Assanova, A. E. Imanchiyev, Zh. M. Kadirbayeva, “Solvability of nonlocal problems for systems of Sobolev-type differential equations with a multipoint condition”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, no. 12, 3–15  mathnet  crossref
8. A. T. Assanova, E. A. Bakirova, Zh. M. Kadirbayeva, “Numerically approximate method for solving of a control problem for integro-differential equations of parabolic type”, News of the National Academy of Sciences of the Republic of Kazakhstan - Series Physico-Mathematical, 6:328 (2019), 14-24  crossref  isi
9. A. T. Asanova, G. K. Vasilina, A. E. Imanchiev, “O nachalno-kraevoi zadache dlya integro-differentsialnykh uravnenii tretego poryadka”, Neliniini kolivannya (Nonlinear Oscillations), 22:3 (2019), 291-311  mathscinet  scopus

   2018
10. A. T. Assanova, A. P. Sabalakhova, “On the unique solvability of nonlocal problems with integral conditions for a hybrid system of partial differential equations”, Eurasian Math. J., 9:3 (2018), 14–24  mathnet  crossref  isi  scopus
11. A. T. Assanova, A. E. Imanchiyev, Zh. M. Kadirbayeva, “Numerical solution of systems of loaded ordinary differential equations with multipoint conditions”, Comput. Math. Math. Phys., 58:4 (2018), 508–516  mathnet  crossref  crossref  isi (cited: 2)  elib  scopus (cited: 2)
12. A. T. Assanova, Z. M. Kadirbayeva, “Periodic problem for an impulsive system of the loaded hyperbolic equations”, Electronic Journal of Differential Equations, 2018:72 (2018), 1-8  mathscinet  zmath  isi  scopus
13. A. T. Assanova, “On a nonlocal problem with integral conditions for the system of hyperbolic equations”, Differ. Equ., 54:2 (2018), 201-214  crossref  crossref  mathscinet  zmath  isi  elib  scopus
14. A. T. Assanova, Z. M. Kadirbayeva, “On the numerical algorithms of parametrization method for solving a two-point boundary-value problem for impulsive systems of loaded differential equations”, Computational and Applied Mathematics, 37:4 (2018), 4966-4976  crossref  mathscinet  zmath  isi  scopus
15. A. T. Asanova, N. B. Iskakova, N. T. Orumbayeva, “Well-posedness of a periodic boundary value problem for the system of hyperbolic equations with delayed argument”, Bulletin of the Karaganda university-Mathematics, 89:1 (2018), 8-14  crossref  isi
16. A. T. Assanova, A. E. Imanchiyev, “On the unique solvability of a family of multipoint-integral boundary value problems for a third order differential equation”, Bulletin of the Karaganda university-Mathematics, 90:2 (2018), 25-33  crossref  isi
17. A. T. Assanova, A. P. Sabalakhova, Z. M. Toleukhanova, “On the solving of initial-boundary value problem for system of partial differential equations of the third order”, News of the National Academy of Sciences of the Republic of Kazakhstan - Series Physico-Mathematical, 3:319 (2018), 67-73  isi
18. A. T. Assanova, B. Zh. Alikhanova, K. Zh. Nazarova, “Well-posedness of a nonlocal problem with integral conditions for third order system of the partial differential equations”, News of the National Academy of Sciences of the Republic of Kazakhstan - Series Physico-Mathematical, 5:321 (2018), 33-41  crossref  isi

   2019
19. A. T. Assanova, “On the theory of nonlocal problems with integral conditions for systems of equations of hyperbolic type”, Ukrainian Mathematical Journal, 70:10 (2019), 1514-1525  crossref  mathscinet  isi  scopus

   2017
20. A. T. Assanova, “Nonlocal problem with integral conditions for a system of hyperbolic equations in characteristic rectangle”, Russian Math. (Iz. VUZ), 61:5 (2017), 7–20  mathnet  mathnet  crossref  crossref  crossref  mathscinet  isi (cited: 4)  isi (cited: 4)  elib  scopus (cited: 3)  scopus (cited: 3)
21. A. T. Asanova, “Periodic Solutions in the Plane of Systems of Second-Order Hyperbolic Equations”, Math. Notes, 101:1 (2017), 39–47  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  scopus
22. A. T. Assanova, “Solvability of a nonlocal problem for a hyperbolic equation with integral conditions”, Electronic Journal of Differential Equations, 2017:170 (2017), 1-12  mathscinet  zmath  isi  scopus

   2018
23. A. T. Asanova, Z. M. Kadirbaeva, E. A. Bakirova, “About of an unique solvability of a nonlocal boundary value problem for the loaded systems of hyperbolic equations with impulse effects”, Ukrainian Mathematical Journal, 69:8 (2018), 1175-1195  crossref  mathscinet  zmath  isi  scopus

   2017
24. A. T. Assanova, E. A. Bakirova, Zh. M. Kadirbayeva, “Method for solving the periodic problem for an impulsive system of hyperbolic integro-differential equations”, AIP Conference Proceedings. International Conference on Functional Analysis in Interdisciplinary Applications, FAIA 2017 (Astana; Kazakhstan; 2–5 October, 2017), AIP Conference Proceedings, 1880, eds. Kalmenov T. and Sadybekov M., American Institute of Physics, Melville, NY, 2017, 040004  crossref  mathscinet  isi  scopus
25. A. T. Assanova, A. E. Imanchiev, “Solvability of multipoint-integral boundary value problem for a third-order differential equation and parametrization method”, Springer Proceedings in Mathematics and Statistics. International Conference on Functional analysis in interdisciplinary applications, FAIA 2017. (Astana, Kazakhstan, 2-5, October, 2017), 216, eds. Nursultanov E.D.,Kalmenov T.,Sadybekov M.A.,Ruzhansky M.V., Springer Nature, Springer New York LLC, 2017, 113-122  crossref  mathscinet  zmath  scopus

   2019
26. A. T. Asanova, “One Approach to the Solution of a Nonlocal Problem for Systems of Hyperbolic Equations with Integral Conditions”, J. Math. Sci. (United States), 238:3 (2019), 189-206  crossref  mathscinet  zmath  scopus

   2017
27. A. T. Assanova, A. E. Imanchiev, Zh. M. Kadirbayeva, “On the unique solvability of a multi-point problem for system of the loaded differential equations hyperbolic type”, News of the National Academy of Sciences of the Republic of Kazakhstan - Series Physico-Mathematical, 2:312 (2017), 12-17  isi
28. A. T. Assanova, H. A. Ashirbaev, A. P. Sabalakhova, “On the nonlocal problem for a system of the partial integro-differential equations of hyperbolic type”, News of the National Academy of Sciences of the Republic of Kazakhstan - Series Physico-Mathematical, 4:314 (2017), 11-18  isi
29. A. T. Assanova, “Application of polygonal method to solve of periodic problem for loaded and integro-differential parabolic equations”, News of the National Academy of Sciences of the Republic of Kazakhstan - Series Physico-Mathematical, 6:316 (2017), 5-13  isi

   2016
30. A. T. Asanova, “Criteria of unique solvability of nonlocal boundary-value problem for systems of hyperbolic equations with mixed derivatives”, Russian Math. (Iz. VUZ), 60:5 (2016), 1–17  mathnet  crossref  isi (cited: 6)  scopus (cited: 3)
31. A. T. Assanova, “On the solvability of nonlocal boundary value problem for the systems of impulsive hyperbolic equations with mixed derivatives”, Discontinuity, Nonlinearity and Complexity, 5:2 (2016), 153-165  crossref  mathscinet  scopus
32. A. T. Assanova, A. E. Imanchiev, “On the solvability of a nonlocal boundary value problem for a loaded hyperbolic equations with multi-point conditions”, Bulletin of the Karaganda university-Mathematics, 81:1 (2016), 15-25  isi

   2015
33. A. T. Assanova, A. E. Imanchiev, “On conditions of the solvability of nonlocal multi-point boundary value problems for quasi-linear systems of hyperbolic equations”, Eurasian Math. J., 6:4 (2015), 19–28  mathnet (cited: 5)  isi (cited: 6)
34. A. T. Asanova, “Well-posed solvability of a nonlocal boundary-value problem for the systems of hyperbolic equations with impulse effects”, Ukrainian Mathematical Journal, 67:3 (2015), 333-346  crossref  mathscinet  zmath  isi  scopus
35. A. T. Asanova, “On solvability of nonlinear boundary value problems with integral condition for the system of hyperbolic equations”, Electronic Journal of Qualitative Theory of Differential Equations, 2015:63 (2015), 1-13  crossref  mathscinet  zmath  isi  scopus

   2016
36. A. T. Asanova, “Multipoint problem for a system of hyperbolic equations with mixed derivative”, J. Math. Sci. (United States), 212:3 (2016), 213-233  crossref  mathscinet  zmath  scopus

   2013
37. A. T. Asanova, D. S. Dzhumabaev, “Well-posedness of nonlocal boundary value problems with integral condition for the system of hyperbolic equations”, Journal of Mathematical Analysis and Applications, 402:1 (2013), 167-178  crossref  mathscinet  zmath  isi  scopus
38. A. T. Asanova, “On a Nonlocal Boundary-Value Problem for Systems of Impulsive Hyperbolic Equations”, Ukrainian Mathematical Journal, 65:3 (2013), 349-365  crossref  mathscinet  zmath  isi  scopus

   2012
39. A. T. Asanova, “On a boundary-value problem with data on noncharacteristic intersecting lines for systems of hyperbolic equations with mixed derivative”, J. Math. Sci. (United States), 187:4 (2012), 375-386  crossref  mathscinet  scopus

   2010
40. A. T. Asanova, D. S. Dzhumabaev, “Priznaki korrektnoi razreshimosti lineinoi nelokalnoi kraevoi zadachi dlya sistem giperbolicheskikh uravnenii”, Dopovidi NAN Ukraini, 2010, no. 4, 7-11

   2009
41. A. T. Asanova, “On the unique solvability of a nonlocal boundary value problem with data on intersecting lines for systems of hyperbolic equations”, Differ. Equ., 45:3 (2009), 385 - 394  crossref  mathscinet  isi  scopus

   2008
42. A. T. Asanova, “On the unique solvability of a family of two-point boundary-value problems for systems of ordinary differential equations”, J. Math. Sci., 150:5 (2008), 2302–2316  mathnet  crossref  mathscinet  zmath  scopus (cited: 3)

   2006
43. A. T. Asanova, “A Nonlocal Boundary Value Problem for Systems of Quasilinear Hyperbolic Equations”, Doklady Mathematics, 74:3 (2006), 787-790  mathnet  crossref  mathscinet  zmath  isi  scopus

   2005
44. A. T. Asanova, D. S. Dzhumabaev, “Well-Posed Solvability of Nonlocal Boundary Value Problems for Systems of Hyperbolic Equations”, Differ. Equ., 41:3 (2005), 352–363  mathnet  crossref  mathscinet

   2004
45. A. T. Asanova, D. S. Dzhumabaev, “Periodic solutions of systems of hyperbolic equations bounded on a plane”, Ukrainian Mathematical Journal, 56:4 (2004), 682-694  crossref  mathscinet  zmath  isi  scopus

   2003
46. A. T. Asanova, D. S. Dzhumabaev, “Unique Solvability of Nonlocal Boundary Value Problems for Systems of Hyperbolic Equations”, Differ. Equ., 39:10 (2003), 1414–1427  mathnet  crossref  mathscinet
47. A. T. Asanova, D. S. Dzhumabaev, “Bounded solutions to systems of hyperbolic equations and their approximations”, Comput. Math. Math. Phys., 43:8 (2003), 1132–1148  mathnet  mathscinet  zmath
48. A. T. Asanova, D. S. Dzhumabaev, “Correct Solvability of a NonlocaHyperbolic Equationsl Boundary Value Problem for Systems of Hyperbolic Equations”, Doklady Mathematics, 68:1 (2003), 46-49  mathnet  mathscinet  isi  scopus

   2002
49. A. T. Asanova, D. S. Dzhumabaev, “Unique solvability of a boundary value problem with data on the characteristics for systems of hyperbolic equations”, Comput. Math. Math. Phys., 42:11 (2002), 1609–1621  mathnet  mathscinet  zmath

   2000
50. A. T. Asanova, “To problem on bounded almost periodic solution for semi-linear parabolic equation”, Ukrainian Mathematical Journal, 52:6 (2000), 950-952  crossref  mathscinet  isi  scopus

   1998
51. A. T. Asanova, “An almost periodic solution of a semilinear parabolic equation”, Differ. Equ., 34:12 (1998), 1705–1707  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020